MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER -3.5 NECK LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER -3.5 NECK LENGTH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 03026.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately six weeks post implantation due to a dislocation after bending over to pick something up.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination(s).Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Event or Problem Description
It was reported the patient underwent a total hip arthroplasty.Subsequently, the patient was revised nearly two months post implantation due to the dual mobility bearing dislocating from the femoral head.The patient was about six weeks post operative and bent over to pick something up and dislocated her hip.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: 010000662, g7 pps ltd acet shell 50d, 7345227.110024462, g7 dual mobility liner 40mm d, 65819648.574201030, femoral stem cementless collared standard offset 12/14 taper size 3, 3149282.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6.Proposed component code: mechanical (g04)- head.Visual examination of the returned product identified no damage on the femoral head.Damage is seen on the backside of the poly.Product identifiers are conforming to print specifications.Root cause unchanged.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER -3.5 NECK LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18072275
Report Number0002648920-2023-00264
Device Sequence Number7815121
Product Code LPH
UDI-Device Identifier00889024498778
UDI-Public(01)00889024498778(17)330502(10)65977876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number802202801
Device Lot Number65977876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer01/31/2024
05/02/2024
09/18/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date02/01/2024
05/23/2024
09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown